Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    5
  • comment
    1
  • views
    1378

Last Month

miztiger15

395 views

So I only have about 2 or 3 days left on accutane and I'm pretty nervous to go off. I've had persistent chest acne for years so the point where before going on accutane I hadn't gone out in public with a v neck or anything that showed my chest for a solid two years. It's been my biggest insecurity.

My chest cleared up instantly on accutane and I can finally not worry about what to wear because I don't have to find something that covers my chest. But as my treatment is coming to an end in noticing that I'm starting to get little pimples on my chest again... Also my chest has some crazy marks from all the acne. I never picked at it but I still kind of looks like I have acne even though the bumps are gone.

My skin is ridiculously sensitive. If I barely touch my face or if my clothes rubs my chest it's instantly red. I moisturize like crazy but it's still just so sensitive.

Hopefully once I go off I'll stay clear. I just got two pimples on my face which is weird because I haven't had a zit on my face in quite awhile.



1 Comment


Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×